# SDR IXXA10SMN017S

- Difficulty date: January 11, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 668
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR AT STATION FS 668 LONGERON 36. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLERS AND FINGER DOUBLERS. PERFORMED NDT INSP. NO DISCREPANCY FOUND. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA 8110-3 DATED 03/03/10, DWG ED-5072 DATED 02/01/10, SRM 51-1-21, SRM 51-1-20D, NDT SP PART 06-10-01-001, SRM 51-1-8B, AND SRM 51-3-1.
